Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

What is the use of cerazette in cerebal palsy?

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 1991
Answered : 2449 Questions
should cerazette be prescribed when person has cerebal palsy is on phenytoin + warfarin..was told it was a pain killer. Has shunt in both sides of brain, has experienced
heavy periods
Posted Wed, 20 Mar 2013 in Brain and Spine
Answered by Dr. Sumit Bhatti 1 hour later

Thank you for writing to s

1. Cerazette (desogestrel) is a hormone based contraceptive and not a painkiller.

2. It is probably the cause of the heavy periods or has been started to treat the menorrhagia (heavy periods).

3. How severe is her cerebral palsy and hydrocephalus?

4. Phenytoin (anti-convulsant) is for controlling seizures. Why is she on Warfain (anti-coagulant) ?

5. Though there is no significant interaction between these two and cerazette, phenytoin and warfarin do.

I hope that I have answered your query. If you have any further questions, I will be available to answer them.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor